Skip to main content

Studies in Harmonic Analysis and Discrete Geometry: Tilings, Spectra and Quasicrystals

Searching for OpenAIRE data...

Publications

Spectrality of product domains and Fuglede’s conjecture for convex polytopes

Author(s): Rachel Greenfeld, Nir Lev
Published in: Journal d'Analyse Mathématique, 140/2, 2020, Page(s) 409-441, ISSN 0021-7670
Publisher: Magnes Press
DOI: 10.1007/s11854-020-0092-9

Quantitative weighted estimates for the Littlewood–Paley square function and Marcinkiewicz multipliers

Author(s): Andrei K. Lerner
Published in: Mathematical Research Letters, 26/2, 2019, Page(s) 537-556, ISSN 1073-2780
Publisher: Mathematical Publishing
DOI: 10.4310/mrl.2019.v26.n2.a7

Multi‐tiling and equidecomposability of polytopes by lattice translates

Author(s): Nir Lev, Bochen Liu
Published in: Bulletin of the London Mathematical Society, 51/6, 2019, Page(s) 1079-1098, ISSN 0024-6093
Publisher: Oxford University Press
DOI: 10.1112/blms.12297

Crystalline temperate distributions with uniformly discrete support and spectrum

Author(s): Nir Lev, Gilad Reti
Published in: Journal of Functional Analysis, 281/4, 2021, Page(s) 109072, ISSN 0022-1236
Publisher: Academic Press
DOI: 10.1016/j.jfa.2021.109072

A note on the Coifman–Fefferman and Fefferman–Stein inequalities

Author(s): Andrei K. Lerner
Published in: Arkiv för Matematik, 58/2, 2020, Page(s) 357-367, ISSN 0004-2080
Publisher: Royal Swedish Academy of Sciences
DOI: 10.4310/arkiv.2020.v58.n2.a7

Fuglede’s spectral set conjecture for convex polytopes

Author(s): Rachel Greenfeld, Nir Lev
Published in: Analysis & PDE, 10/6, 2017, Page(s) 1497-1538, ISSN 2157-5045
Publisher: Mathematical Sciences Publishers
DOI: 10.2140/apde.2017.10.1497

Fourier frames for singular measures and pure type phenomena

Author(s): Nir Lev
Published in: Proceedings of the American Mathematical Society, 146/7, 2018, Page(s) 2883-2896, ISSN 0002-9939
Publisher: American Mathematical Society
DOI: 10.1090/proc/13849

A note on weighted bounds for rough singular integrals

Author(s): Andrei K. Lerner
Published in: Comptes Rendus Mathematique, 356/1, 2018, Page(s) 77-80, ISSN 1631-073X
Publisher: Elsevier Masson
DOI: 10.1016/j.crma.2017.11.016

Fourier quasicrystals and discreteness of the diffraction spectrum

Author(s): Nir Lev, Alexander Olevskii
Published in: Advances in Mathematics, 315, 2017, Page(s) 1-26, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2017.05.015

An L2-identity and pinned distance problem

Author(s): Bochen Liu
Published in: Geometric and Functional Analysis, 29/1, 2019, Page(s) 283-294, ISSN 1016-443X
Publisher: Birkhauser Verlag
DOI: 10.1007/s00039-019-00482-8

Commutators of singular integrals revisited

Author(s): Andrei K. Lerner, Sheldy Ombrosi, Israel P. Rivera-Ríos
Published in: Bulletin of the London Mathematical Society, 51/1, 2019, Page(s) 107-119, ISSN 0024-6093
Publisher: Oxford University Press
DOI: 10.1112/blms.12216

The Boas Problem on Hankel Transforms

Author(s): A. Debernardi
Published in: Journal of Fourier Analysis and Applications, 25/6, 2019, Page(s) 3310-3341, ISSN 1069-5869
Publisher: Birkhaeuser
DOI: 10.1007/s00041-019-09703-y

Approximation via Hausdorff operators

Author(s): Alberto Debernardi, Elijah Liflyand
Published in: Canadian Mathematical Bulletin, 2020, Page(s) 1-18, ISSN 0008-4395
Publisher: Canadian Mathematical Society
DOI: 10.4153/s0008439520000612

Weighted norm inequalities for generalized Fourier-type transforms and applications

Author(s): A. Debernardi
Published in: Publicacions Matemàtiques, 64, 2020, Page(s) 3-42, ISSN 0214-1493
Publisher: Universitat de Barcelona
DOI: 10.5565/publmat6412001

A characterization of the weighted weak type Coifman–Fefferman and Fefferman–Stein inequalities

Author(s): Andrei K. Lerner
Published in: Mathematische Annalen, 378/1-2, 2020, Page(s) 425-446, ISSN 0025-5831
Publisher: Springer Verlag
DOI: 10.1007/s00208-020-01980-z

Spectrality of Polytopes and Equidecomposability by Translations

Author(s): Nir Lev, Bochen Liu
Published in: International Mathematics Research Notices, 2019, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnz191

On the sharp upper bound related to the weakMuckenhoupt–Wheeden conjecture

Author(s): Andrei K. Lerner, Fedor Nazarov, Sheldy Ombrosi
Published in: Analysis & PDE, 13/6, 2020, Page(s) 1939-1954, ISSN 2157-5045
Publisher: Mathematical Sciences Publishers
DOI: 10.2140/apde.2020.13.1939